# SDR UPS01235292

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Corroded
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT PRE FLT - EMER EXIT LIGHT FWD ENTRY W/N STAY ILLUM.  REMOVED LIGHT ASSY AFTER INSPECTION FOUND BATTERY CONTACTS TO HAVE LIGHT CORROSION.  CLEANED CONTACTS, AND RE-LAMPED LIGHT ASSY, RE-INSTALLED OPS GOOD REF M/M 33-50-101.
